Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Proof of a general theorem on the linear dependence of $p$ analytic functions of a single variable


Author: Harold Marston Morse
Journal: Bull. Amer. Math. Soc. 23 (1916), 114-117
DOI: https://doi.org/10.1090/S0002-9904-1916-02887-4
MathSciNet review: 1559878
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1916-02887-4

American Mathematical Society